|Permission received from KokoroPurrs to use this Cartoon|
Then I happened to think today that I had seen my family doctor on Monday for back problems. After getting the results back from the MRI and finding my back had worsened since 2008 (no kidding - I knew that before the MRI results were in), he gave me 3 new drugs to add to my cocktail!! One of those is Gabapentin 300mg 2 x day. This drug is sometimes used to treat seizures and used for RLS (of which mine has been getting worse). I'll be calling the doctor's office Monday morning to tell him of these latest developments, but in the meantime, I dropping that drug.
He also prescribed Clonazepam 0.5 mg 1 x day at bedtime. This is used to treat panic attacks (I don't have that???). The PAL says it clams your brain and nerves. YIKES. Now I'm not sure which one gave me the immobile symptoms, but I'll be stopping that one too until I talk to the doctor. Fortunately, I had only started those drugs on Friday and it was Friday night when I had the problem. So at least I don't have to go thru withdrawal symptoms.
The other drug he prescribed was Tramadol HCL 50 mg 3 times a day with Tylenol - used for pain. I'm sure Tramadol didn't give me the symptoms I experienced, so it has to be one or both of the other drugs. I will take Tramadol before bed tonight along with Tylenol.
Oh how I wish I didn't have to be on all these drugs. "They shoot horses - don't they?" I've tried to maintain a sense of humor thru this entire time since being diagnosed with Parkinson's - but I must be honest - the humor is running out.